# SDR SWAA076076

- Difficulty date: December 6, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 54,158 hours, 53,860 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA13433
- Condition: Delaminated
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SPOILER UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
